How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42799
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have been feeling rather tired and have had a strange

Customer Question

I have been feeling rather tired and have had a strange smell in my nose and breath alot lately.... I take Vyvance and it has always helped but seems since I started walking in June that's when it started. Not sure if 1 has 2 do with the other. I've also been taking a sleeping pill Ambien. I just don't know why I am feeling 2 bad cause exercise is spose 2 make u feel good and I am feeling worse
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

if you are feeling worse, I would see a doctor for a full physical exam and blood testing.

you could have a sinus infection causing strange smell.

you may not be sleeping as deeply with ambien at night time which can cause you to be more fatigued.

Vyvanse can cause jitteriness and anxiety and can cause aggitation as well as poor sleep.

are you feeling "bad" as in more fatigue during the day ?

Customer: replied 1 year ago.
more fatigued and agitated but I have been on Vyvance 4 yrs and I've never had this feeling. Seems like I been feeling worse since I started exercising
Expert:  Dr. David replied 1 year ago.

I see

you should see your doctor

and get your thyroid hormone levels checked.

hyperthyroidism can cause you to be more agitated.

have you had your thyroid hormone levels checked?

Related Medical Questions